# SDR 2005FA0000330

- Difficulty date: August 6, 2004
- Submitted: March 15, 2005
- Operation: General aviation
- Aircraft: N8252Z
- Make and model: Piper PA-28-161
- Aircraft serial: 288116011
- Engine: Lyc O320D3G
- Propeller: Snsnch 74DM
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 551792
- Condition: Broken
- Location: Nlg
- Part time: 7,639 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL FLANGE BROKE OFF DURING TAXI.  CLOSE INSPECTION SHOW CRACK MIGHT HAVE STARTED FROM CORROSION UNDER THE FLANGE WHICH IS THE THINNEST PART OF THE WHEEL ASSY.  RECOMMEND INSPECTION ON HIGH TIME WHEELS.  ESPECIALLY ON AIRCRAFT WHICH DO NOT FLY FREQUENTLY.  (EA25200408022)
